Relieves sinus congestion due to colds, hay fever and flu
Easy-to-swallow, film coated tablets
Unit dose packets
Active ingredient (in each tablet): Phenylephrine HCl 10mg
Description
From the Manufacturer A non-drowsy formula that quickly clears sinus pressure and nasal congestion. Each tablet contains: Phenylephrine HCl 10mg. Compare active ingredient to Sudafed PE.